# SDR ASMF2014061706010

- Difficulty date: April 27, 2014
- Submitted: June 17, 2014
- Operation: Air carrier
- Aircraft: N745AM
- Make and model: Boeing 777-2Q8
- Aircraft serial: 32718
- Aircraft time: 37,442 hours, 4,168 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: 62722215
- Part serial: 1548
- Condition: Out Of Position
- Location: L2 Door
- Part time: 30,511 hours, 3,376 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, THE LT DOOR SLIDE RAFT NR 2 WAS FOUND OUT OF POSITION ON THE ACFT FLOOR & WITH METAL SEAMS LOOSEN.  ACFT WAS SENT TO THE HANGAR & SENT THE LT DOOR SLIDE RAFT TO SURVIVAL SHOP FOR ASSEMBLY CORRECTLY IAW CMM 25-61-52.  INSTALLED THE RT DOOR SLIDE RAFT IAW MM 25-66-01, TESTED CORRECT.
